Classification of linear representations of the Galilei, Poincaré, and conformal algebras in the case of a two-dimensional vector field and their applications

Authors

  • L. M. Blazhko
  • T. O. Zhadan
  • N. I. Serov

Abstract

We present the classification of linear representations of the Galilei, Poincaré, and conformal algebras nonequivalent under linear transformations in the case of a two-dimensional vector field. The obtained results are applied to the investigation of the symmetry properties of systems of nonlinear parabolic and hyperbolic equations.

Published

25.08.2006

Issue

Section

Research articles

How to Cite

Blazhko, L. M., et al. “Classification of Linear Representations of the Galilei, Poincaré, and Conformal Algebras in the Case of a Two-Dimensional Vector Field and Their Applications”. Ukrains’kyi Matematychnyi Zhurnal, vol. 58, no. 8, Aug. 2006, pp. 1128–1145, https://umj.imath.kiev.ua/index.php/umj/article/view/3518.